| Model Number |
04.01.0208 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
08/15/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient had primary shoulder surgery on (b)(6) 2025.The patient came in reporting pain due to a dislocation of the liner from the gleosphere.The surgeon revised the liner.The surgery was completed successfully.Presently, the patient came in due to another dislocation of the liner from the glenosphere and the cause is unknown.The surgeon upsized the glenosphere, liner and metaphysis.The surgery was successfully completed.
Additional Manufacturer Narrative
Batch review performed on 25 aug 2025.Reverse shoulder system 04.01.0208 lat.Glenosphere 39xø24.5 (k193175) lot 2421930: (b)(4) items manufactured and released on 02-dec-2024.Expiration date: 2029-dec-18.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with two similar reported events during the period of review.Reverse shoulder system 04.01.0123 humeral reverse hc liner ø39/+3mm (k170452) lot.2424846: (b)(4) items manufactured and released on 06-nov-2024.Expiration date: 2029-oct-20.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Root cause: based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.